Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 48, NWS Austin/San Antonio, TX

April 21, 2014Kerr County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 21, 2014, 9:26 PM CDT for Kerr County, Texas. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2014, 9:26 PM CDT (02:26 UTC)
Expired
Apr 21, 2014, 10:00 PM CDT
In force
34 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Kerr County, TX

The radar

The Laughlin AFB radar (KDFX), 138 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 9:40 PM CDTHAIL 16 Wsw Harper, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 2:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 2.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2014-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1322 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2014-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1322 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1604 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

787 
WUUS54 KEWX 220226
SVREWX
TXC265-220300-
/O.NEW.KEWX.SV.W.0048.140422T0226Z-140422T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
926 PM CDT MON APR 21 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL KERR COUNTY...

* UNTIL 1000 PM CDT.

* AT 923 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED 8 MILES NORTH OF MOUNTAIN HOME...OR 23 MILES NORTHWEST
  OF KERRVILLE...AND MOVING SOUTH AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL CROSS INTERSTATE 10 NEAR MOUNTAIN 
  HOME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3029 9936 3029 9932 3014 9930 3014 9953
      3030 9951 3030 9937
TIME...MOT...LOC 0226Z 006DEG 8KT 3027 9941

$$
1 follow-up statement
718 
WWUS54 KEWX 220249
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
949 PM CDT MON APR 21 2014

TXC265-220300-
/O.CON.KEWX.SV.W.0048.000000T0000Z-140422T0300Z/
KERR TX-
949 PM CDT MON APR 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTH CENTRAL KERR COUNTY...

AT 946 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED 7 MILES NORTHWEST OF MOUNTAIN HOME...OR 23 MILES NORTHWEST OF
KERRVILLE...MOVING SOUTH AT 10 MPH.

THE SEVERE THUNDERSTORM WILL CROSS INTERSTATE 10 NEAR MOUNTAIN HOME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3029 9936 3029 9932 3014 9930 3014 9953
      3030 9951 3030 9937
TIME...MOT...LOC 0248Z 009DEG 7KT 3025 9943

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 6:43 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Apr 21, 6:43 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
643 PM CDT MON APR 21 2014

.UPDATE...
EXPANDED SEVERE THUNDERSTORM WATCH 85. ADDITIONALLY...00Z AVIATION
DISCUSSION IS BELOW.

&&

.DISCUSSION...
THUNDERSTORMS HAVE PERSISTENTLY DEVELOPED ALONG THE DRYLINE IN
CENTRAL TEXAS AND ACROSS THE HILL COUNTRY AND PUSHED INTO SOUTH
CENTRAL TEXAS. SOME OF THESE THUNDERSTORMS HAVE BEEN PRODUCING LARGE
HAIL AND GUSTY OUTFLOW WINDS. THESE STORMS WILL MOVE INTO A WARM
AND MOIST ENVIRONMENT AND WILL LIKELY CONTINUE TO BE SEVERE
THROUGH THIS EVENING BEFORE ACTIVITY DECREASES TONIGHT. DUE TO THE
UNSTABLE ENVIRONMENT AND S/SW-WRD MOTION OF THE STORMS HAVE ADDED
KERR...KENDALL...AND COMAL COUNTIES TO SEVERE THUNDERSTORM WATCH 85.
THE WATCH IS IN EFFECT UNTIL 10 PM.

&&

.AVIATION...
VFR CONDITIONS WILL GENERALLY PREVAIL THIS EVENING. ISO-SCT TSRA
WILL CONTINUE THROUGH THIS EVENING MAINLY NORTHEAST OF A LINE FROM
KECU TO KHYI TO K3T5. SOME OF THE THUNDERSTORMS HAVE PRODUCED
LARGE HAIL AND DAMAGING WINDS. THESE STORMS WILL WEAKEN THROUGH
THE EVENING HOURS. CURRENT COVERAGE AND MOTION OF THE STORMS DO
NOT INDICATE IMPACTS AT TAF LOCATIONS. HOWEVER...THERE IS A GOOD
POSSIBILITY THAT TAF AMD MAY NEED TO BE ISSUED THIS EVENING AS THE
SITUATION PROGRESSES.

LATER TONIGHT...LOW STRATUS WILL DEVELOP OVERNIGHT AND PROGRESS
WESTWARD THROUGH THE EARLY MORNING HOURS. AN APPROACHING COLD
FRONT WILL SEND DRIER N-NELY SFC WINDS INTO THE AREA...ENABLING
VFR CONDITIONS TO RETURN DURING THE MID TO LATE MORNING HOURS.

&&

.PREV DISCUSSION... /ISSUED 326 PM CDT MON APR 21 2014/

..SEVERE THUNDERSTORM WATCH TIL 10 PM THIS EVENING HILL
COUNTRY...

SHORT TERM (TODAY THROUGH TUESDAY)...
CLEARING WITH TEMPERATURES IN THE LOWER TO MID 80S AT THE TAIL END OF
THE PRE-FRONTAL TROUGH/DRY-LINE HAS ALLOWED STORMS TO DEVELOP ATOP
OF SERRANIAS DEL BURRO THIS AFTERNOON. MORE STORMS WILL FORM THIS
AFTERNOON AND EVENING ALONG THE BOUNDARY AS IT PUSHES TO THE
SOUTHEAST. STILL THE POSSIBILITY FOR ISOLATED STRONG TO SEVERE
THUNDERSTORMS TO DEVELOP ACROSS THE HILL COUNTRY AND EDWARDS
PLATEAU LATER THIS AFTERNOON AND EVENING OR FROM 3 PM TO ABOUT 10 PM
THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10
PM THIS EVENING FOR AREAS ALONG AND NORTHEAST OF A MOUNTAIN HOME
TO SAN MARCOS TO TAYLOR LINE. SOME LINGERING SHOWERS AND ISOLATED
THUNDERSTORMS ARE EXPECTED MAINLY ALONG AND EAST OF HIGHWAY 183
LATER TONIGHT/OVERNIGHT...BUT THESE STORMS WILL BE BELOW SEVERITY
CRITERIA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS
FOR THIS EVENT. STORM TOTAL RAINFALL AMOUNTS WILL RANGE FROM FEW
HUNDREDTHS OF AN INCH TO LESS THAN ONE QUARTER INCH. HOWEVER...ONE
HALF TO AN INCH OF RAINFALL ACCUMULATION IS POSSIBLE WITH
STRONGEST STORMS.

LOW TEMPERATURES OVERNIGHT WILL RANGE FROM THE 60S ACROSS THE HILL
COUNTRY TO MID 60S ACROSS THE SOUTHERN RIO GRANDE PLAINS.
FOR TUESDAY...EXPECT PARTLY CLOUDY TO MOSTLY SUNNY SKIES WITH
HIGHS IN THE LOWER 80S AND IN THE LOWER 90S ACROSS THE RIO GRANDE VALLEY.

LONG TERM (WEDNESDAY THROUGH MONDAY)...
AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKIES AND SOUTHERN
PLAINS WEDNESDAY NIGHT INTO THURSDAY FOR ANOTHER CHANCE FOR RAIN
..ESPECIALLY OVER THE WESTERN HALF OF SOUTH CENTRAL TEXAS. UPPER
LEVEL FLOW BECOME ZONAL FOR THE LATTER PART OF THE WEEK WITH SURFACE
SOUTHERLY FLOW AND TEMPERATURES WARMING INTO THE LOWER 90S OUT
WEST AND UPPER 80S MAINLY ALONG AND EAST OF HIGHWAY 281.
ANOTHER UPPER LEVEL SYSTEM IS EXPECTED FOR THE WEEKEND AND
POSSIBLY INTO MONDAY OF NEXT WEEK FOR YET ANOTHER CHANCE FOR RAIN
ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              64  85  63  86  66 /  30  -   -   -   20
AUSTIN BERGSTROM INTL AIRPORT  64  85  62  86  66 /  30  -   -   -   20
NEW BRAUNFELS MUNI AIRPORT     64  86  63  86  66 /  30  -   -   -   20
BURNET MUNI AIRPORT            64  83  62  85  65 /  40  -   -   -   20
DEL RIO INTL AIRPORT           69  88  70  92  69 /  30  -   -   20  20
GEORGETOWN MUNI AIRPORT        65  83  62  84  66 /  40  -   -   -   20
HONDO MUNI AIRPORT             67  90  67  90  69 /  20  -   -   -   20
SAN MARCOS MUNI AIRPORT        63  86  62  86  66 /  30  -   -   -   20
LA GRANGE - FAYETTE REGIONAL   65  85  64  86  67 /  20  10  -   10  10
SAN ANTONIO INTL AIRPORT       66  88  65  87  68 /  20  -   -   -   20
STINSON MUNI AIRPORT           66  89  65  90  68 /  20  -   -   -   20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...25
SYNOPTIC/GRIDS...25
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 21, 4:09 PM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
409 PM CDT MON APR 21 2014

TXZ171>173-183>194-202>209-217>225-228-221000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
409 PM CDT MON APR 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING GENERALLY ALONG AND NORTH OF A LINE FROM ROCKSPRINGS TO NEW
BRAUNFELS TO LULING TO GIDDINGS. THE MAIN THREAT IS DAMAGING WINDS
AND LARGE HAIL. THE MAIN THREAT TIME IS 4 PM UNTIL 10 PM CDT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY ALONG THE RIO GRANDE
PLAINS AND EDWARDS PLATEAU DUE TO LOW HUMIDITIES AND GUSTY WINDS
THURSDAY AND AGAIN ON SATURDAY.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 21, 8:26 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
826 PM CDT MON APR 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             1 SE HARPER             30.29N  99.23W
04/21/2014  E1.00 INCH       GILLESPIE          TX   COCORAHS

            SOME QUARTER SIZE HAIL MIXED WITH MOSTLY SMALLER
            PIECES.

&&

EVENT NUMBER EWX1400356

AAT
Local storm report, Apr 21, 8:34 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
834 PM CDT MON APR 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             2 N LLANO               30.78N  98.67W
04/21/2014  M0.25 INCH       LLANO              TX   PUBLIC

            PEA SIZED HAIL AT LLANO AIRPORT

0400 PM     HAIL             1 ESE LLANO             30.75N  98.67W
04/21/2014  M1.00 INCH       LLANO              TX   COCORAHS

0405 PM     HAIL             1 WSW LLANO             30.75N  98.68W
04/21/2014  E0.88 INCH       LLANO              TX   TRAINED SPOTTER

0407 PM     HAIL             1 N LLANO               30.77N  98.67W
04/21/2014  M1.00 INCH       LLANO              TX   PUBLIC

0513 PM     HAIL             9 S LLANO               30.62N  98.67W
04/21/2014  M1.00 INCH       LLANO              TX   PUBLIC

            TIME ESTIMATED FROM RADAR

0531 PM     HAIL             10 S LLANO              30.61N  98.67W
04/21/2014  M0.50 INCH       LLANO              TX   PUBLIC

            LOCATION IS APPROX 1 MILE NNE OF OXFORD

0550 PM     HAIL             10 NE ENCHANTED ROCK ST 30.61N  98.73W
04/21/2014  M1.50 INCH       LLANO              TX   STORM CHASER

            HAIL SIZES RANGED FROM HALF INCH TO 1.50 INCHES

0602 PM     HAIL             6 NNW ENCHANTED ROCK ST 30.58N  98.90W
04/21/2014  E2.00 INCH       LLANO              TX   CO-OP OBSERVER

0609 PM     HAIL             13 S LLANO              30.56N  98.67W
04/21/2014  M1.75 INCH       LLANO              TX   CO-OP OBSERVER

0638 PM     HAIL             5 W WILLOW CITY         30.40N  98.78W
04/21/2014  M1.75 INCH       GILLESPIE          TX   TRAINED SPOTTER

0643 PM     HAIL             WILLOW CITY             30.40N  98.70W
04/21/2014  M1.00 INCH       GILLESPIE          TX   TRAINED SPOTTER

            PEA TO QUARTER SIZED HAIL COVERING THE GROUND IN WILLOW
            CITY

0646 PM     HAIL             2 WSW WILLOW CITY       30.38N  98.73W
04/21/2014  M2.00 INCH       GILLESPIE          TX   COCORAHS

0703 PM     HAIL             12 N FREDERICKSBURG     30.44N  98.87W
04/21/2014  M1.00 INCH       GILLESPIE          TX   PUBLIC

0710 PM     HAIL             12 E FREDERICKSBURG     30.27N  98.67W
04/21/2014  M1.00 INCH       GILLESPIE          TX   TRAINED SPOTTER

            LOCATION IS 3.5 MILES NORTH OF STONEWALL

0710 PM     HAIL             6 E LBJ STATE PARK      30.25N  98.53W
04/21/2014  M0.70 INCH       BLANCO             TX   COCORAHS

0800 PM     HAIL             7 NNW HARPER            30.39N  99.29W
04/21/2014  E0.25 INCH       GILLESPIE          TX   TRAINED SPOTTER

0822 PM     HAIL             1 SE HARPER             30.29N  99.23W
04/21/2014  E1.00 INCH       GILLESPIE          TX   COCORAHS

            SOME QUARTER SIZE HAIL MIXED WITH MOSTLY SMALLER
            PIECES.

&&

EVENT NUMBER EWX1400340 EWX1400341 EWX1400343 EWX1400342 EWX1400344
EWX1400345 EWX1400346 EWX1400354 EWX1400352 EWX1400347 EWX1400348
EWX1400349 EWX1400351 EWX1400350 EWX1400353 EWX1400355 EWX1400356

CVP
Local storm report, Apr 21, 8:40 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
840 PM CDT MON APR 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HAIL             14 SSE FREDERICKSBURG   30.08N  98.78W
04/21/2014  E0.50 INCH       KENDALL            TX   COCORAHS

&&

EVENT NUMBER EWX1400357

CVP
Local storm report, Apr 21, 8:44 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT MON APR 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             2 SE BANKERSMITH        30.11N  98.79W
04/21/2014  M1.00 INCH       KENDALL            TX   PUBLIC

&&

EVENT NUMBER EWX1400358

CVP
Special weather statement, Apr 21, 9:02 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
902 PM CDT MON APR 21 2014

TXZ188-220230-
GILLESPIE-
902 PM CDT MON APR 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILLESPIE COUNTY
UNTIL 930 PM CDT...

AT 901 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF DOSS...OR 20 MILES SOUTH OF
MASON...MOVING SOUTH AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF WESTERN GILLESPIE COUNTY.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3050 9924 3050 9916 3033 9909 3033 9931
      3050 9931 3051 9930 3051 9925
TIME...MOT...LOC 0203Z 008DEG 17KT 3045 9929
Special weather statement, Apr 21, 9:18 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
918 PM CDT MON APR 21 2014

TXZ186-188-220245-
GILLESPIE-KERR-
918 PM CDT MON APR 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KERR AND EXTREME
SOUTHWESTERN GILLESPIE COUNTIES UNTIL 945 PM CDT...

AT 914 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTH OF MOUNTAIN HOME...OR 24 MILES
NORTHWEST OF KERRVILLE...MOVING SOUTH AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MOUNTAIN HOME...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3029 9936 3029 9930 3011 9929 3016 9953
      3030 9952 3030 9937
TIME...MOT...LOC 0218Z 000DEG 9KT 3029 9941

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:08 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall52 min
Apr 21, 7:31 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr59 min
Apr 21, 8:09 PM CDTSpecial Weather StatementEWXKendall36 min
Apr 21, 8:29 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr61 min
Apr 21, 9:02 PM CDTSpecial Weather StatementEWXGillespie28 min
Apr 21, 9:18 PM CDTSpecial Weather StatementEWXKerr27 min
Apr 21, 9:28 PM CDTSevere Thunderstorm WarningEWXKendall32 min
Apr 21, 9:56 PM CDTSevere Thunderstorm WarningEWXKerr64 min
Apr 21, 10:06 PM CDTSpecial Weather StatementEWXKimble39 min
Apr 21, 10:36 PM CDTSevere Thunderstorm WarningEWXKerr39 min
Apr 21, 10:59 PM CDTSpecial Weather StatementEWXKerr46 min
Apr 21, 11:41 PM CDTSpecial Weather StatementEWXGillespie49 min
Apr 21, 11:52 PM CDTSpecial Weather StatementEWXEdwards38 min
Apr 22, 12:27 AM CDTSpecial Weather StatementEWXEdwards48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.